RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2016, Volume 21, Issue 2, Pages 243–252 (Mi fpm1728)  

The intersection of the powers of the topological Jacobson radical and topological Krull dimension

V. V. Tenzina

Lomonosov Moscow State University

Abstract: In this paper, it is proved that a certain power of the topological Jacobson radical for a ring annihilates a left module having topological Krull dimension over this ring. The estimation of this power depends on the topological Krull dimension and the dual topological Krull dimension. A similar estimation for discrete Jacobson radical holds true. Levitzky's theorem is generalized for topological rings.

Full text: PDF file (138 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2019, 237:2, 323–328

UDC: 512.556

Citation: V. V. Tenzina, “The intersection of the powers of the topological Jacobson radical and topological Krull dimension”, Fundam. Prikl. Mat., 21:2 (2016), 243–252; J. Math. Sci., 237:2 (2019), 323–328

Citation in format AMSBIB
\Bibitem{Ten16}
\by V.~V.~Tenzina
\paper The intersection of the powers of the topological Jacobson radical and topological Krull dimension
\jour Fundam. Prikl. Mat.
\yr 2016
\vol 21
\issue 2
\pages 243--252
\mathnet{http://mi.mathnet.ru/fpm1728}
\transl
\jour J. Math. Sci.
\yr 2019
\vol 237
\issue 2
\pages 323--328
\crossref{https://doi.org/10.1007/s10958-019-4158-0}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1728
  • http://mi.mathnet.ru/eng/fpm/v21/i2/p243

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:106
    Full text:47
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020